# SDR USAA2013060600011

- Difficulty date: May 15, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR64 TO FR66+5", Y1292. REPLACED SEAT RAIL BETWEEN FR64 TO FR66+5", Y1292 IAW SRM 51-72-11 & DWG D53472816.
